Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some boundary properties of function algebras


Author: H. S. Bear
Journal: Proc. Amer. Math. Soc. 11 (1960), 1-4
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0113152-2
MathSciNet review: 0113152
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. Bear, Complex function algebras, Trans. Amer. Math. Soc. vol. 90 (1959) pp. 383-393. MR 0107164 (21:5889)
  • [2] -, A strong maximum modulus theorem for maximal function algebras, Trans. Amer. Math. Soc. vol. 92 (1959) pp. 465-469. MR 0115106 (22:5908)
  • [3] C. Carathéodory, Theory of functions of a complex variable, vol. 2, New York, 1954.
  • [4] P. Fatou, Séries trigonométriques et séries de Taylor, Acta Math. vol. 30 (1906) pp. 335-400. MR 1555035
  • [5] L. H. Loomis, An introduction to abstract harmonic analysis, New York, 1953. MR 0054173 (14:883c)
  • [6] F. and M. Riesz, Über die Randwerte einer analytischen Funktion, Quatrième Congrès des Math. Scand., 1916, pp. 27-44.
  • [7] Walter Rudin, Boundary values of continuous analytic functions, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 808-811. MR 0081948 (18:472c)
  • [8] John Wermer, On algebras of continuous functions, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 866-869. MR 0058877 (15:440g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0113152-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society